# SDR SWAA021923

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 65,883 hours, 71,878 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 1016 BULKHEAD CRACKED (3 EA) BETWEEN STR 6L AND STR 7L.  REPAIRED BULKHEAD PER SRM.
